MAUDE Adverse Event Report: Abbott Laboratories Alinity c Processing Module; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

Abbott Laboratories Alinity c Processing Module; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03R67-01
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported elevated magnesium generated from alinity c processing module (sn: (b)(6)) and provided the following data for a 51 year old female patient: on (b)(6)2026, sample id (b)(4) magnesium result was 6.2 mg/dl.Sample was retested on the analyzer and got a result of 1.9 mg/dl.Sample was also tested twice on another alinity c processing module (sn: (b)(6)) and results were 1.8 mg/dl and 1.9mg/dl.Per the customer discrepant results were not reported out to the medical provider.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
The field service representative (fsr) resolved the issue by replacing multiple components, including the alinity c sample probe.During troubleshooting, gel contamination was observed within the sample probe pathway and on the tip of the sample probe.No additional discrepant result issues have been reported since the service activity was completed.The instrument service history review revealed no additional service ticket associated with discrepant/erratic patient results.There were no additional service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.A review of complaint and trending data for the alinity c processing module did not identify any similar issues as described in this complaint.Additionally, review of complaint and trending data associated with alinity c sample probe did not identify an increase in complaint activity.A review of the manufacturing documentation did not identify any nonconformances or potential nonconformances.Labeling was reviewed and adequately addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the alinity c processing module for serial number (b)(6)or the alinity c sample probe was identified.All available patient information was included.Additional patient details are not available.

Brand Name
Alinity c Processing Module
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
Abbott Laboratories
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
Abbott Laboratories
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
+49()6122582960
MDR Report Key50777717
Report Number3016438761-2026-00507
Device Sequence Number10705044
Product Code JJE
UDI-Device Identifier00380740137380
UDI-Public(01)00380740137380
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K170316
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03R67-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Supplement Date Received by Manufacturer09/22/2026
Initial Report FDA Received Date09/15/2026
Supplement Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C MAG (720T), (b)(6)
Patient Age51 YR
Patient SexFemale